Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from digestive, stomach problems, eyes become red, itchy rectum. What is the treatment?

sir i am thirty years old and suffering from digestive and stomach problems from many years.hardly i eat once in a day during 2 or 3 0 colck,i often feel fever due stomach disorder and my eyes become red and also have rectum problem, i feel itching in rectum after morning stool . my hand and foot remains cold during winter season.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
The digestive symptoms you describe could be considered part of the clinical picture of the Irritable Bowel Symdrome, IBS, a non specific non organic cause of gastro intestinal disorders. This simply arises from some lack of inappropriate contractility of the intestines. Exercise, drinking lots of fluids, eating much vegetables and fruits and avoiding late night meals might be of great help.
The itchy rectum requires a good examination. The whip worm could cause itches, as well as conditions such as hemorroids.
I suggest you book an appointment with your gastroenterologist for a more comprehensive an appropriate care.
Thanks and best regards,
Luchuo, MD.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor